MathSciNet Relay Station
MathSciNet bibliographic data
MR1738411 58J10 (35A07 35H99)
Cordaro, Paulo D.; Hounie, Jorge Local solvability for top degree forms in a class of systems of vector fields. Amer. J. Math. 121 (1999), no. 3, 487–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement